Papers (post 1995)

           

·      (with C. Bregman and K. Vogtmann) Outer Space for RAAGs. arXiv        

 

·      (with R. Boyd and R. Morris-Wright) A Deligne complex for Artin monoids, to appear in Journal of Algebra. arXiv

·      (with M. Cordes and A. Sisto) Complete topological descriptions of certain Morse boundaries, to appear in Groups, Geometry and Dynamics. arXiv

·      (with R. Morris-Wright), Artin groups of infinite type: trivial centers and acylindical hyperbolicity, Proc. Amer. Math. Soc. 147 (2019), no. 9, 3675--3689.  arXiv

·      (with M. Cordes and D. Murray), Quasi-mobius homeomorphisms of Morse boundaries, Bull. Lond. Math. Soc. 51 (2019), no. 3, 501--515.  arXiv

·      Searching for hyperbolicity, in Advances in the Mathematical Sciences, ed. by Deines et al,  AWM Mathematics Series 15 (2018) 1-14. arXiv

·      (with D. Murray), A rank-one CAT(0) group is determined by its Morse boundary.  arXiv

 

·      (with N. Stambaugh and K. Vogtmann) Outer Space for right-angled Artin groups, Geometry and Topology 21 (2017) 1131--1178.  arXiv

 

·      (with H. Sultan)  Contracting boundaries of CAT(0) spaces, Journal of Topology 8 (2015) 93--117. arXiv

 

·      (with L. Paris), Convexity of parabolic subgroups in Artin groups, Bulletin London Math. Soc. 46 (2014) 1248--1255. arXiv

 

·      (with M. Margolis) Length functions of 2-dimensional right-angled Artin groups, Geometriae Dedicata 166 (2013) 31--45. arXiv

 

·      (with M. Farber) Random groups arising as graph products, Algebraic and Geometric Topology 12 (2012) 979-995. arXiv

 

·      (with J. Cohen and A. Rizk) Efficient Synthesis of a Class of Boolean Programs from I-O Data: Application to Genetic Networks_, Discrete Applied Math. 159 (2011) 410--419.  pdf

 

·      (with J. Behrstock) Divergence and quasimorphisms of right-angled Artin groups, Mathematische Annalen 352 (2012) 339-356. arXiv

 

·      (with K. Vogtmann) Subgroups and quotients of automorphism groups of RAAGS, in Low-dimensional and Symplectic Topology, ed. by M. Usher, AMS Proceedings of Symposia in Pure Mathematics 82 (2011). arXiv

 

·      (with K. Ruane, N. Stambaugh and A. Vijayan) The automorphism group of a graph product with no SIL, Illinois J. of Math. 54 (2011) 249--262.  arXiv

 

·      (with K.-U. Bux and K. Vogtmann) Automorphisms of two-dimensional RAAGS and partially symmetric automorphisms of free groups, Groups, Geometry, and Dynamics 3 (2009) 525-539. arXiv

 

·      (with K. Vogtmann) Finiteness properties of automorphism groups of right-angled Artin groups, Bulletin London Math. Soc. 41 (2009) 94-102. arXiv

 

·      Problems related to Artin Groups,  American Institute of Mathematics, Problems in Geometric Group Theory wiki.  pdf or wiki

 

·      (with J. Crisp and K. Vogtmann)  Automorphisms of 2-dimesnional right-angled Artin groups, Geometry & Topology 11 (2007) 2227--2264. pdf

 

·      (with J. Crisp)  Relatively hyperbolicity and Artin groups, Geometriae Dedicata129 (2007) 1--13.  pdf

 

·      An introduction to right-angled Artin groups, Geometriae Dedicata 125 (2007) 141--158.  pdf

 

·      (with J. Crisp) Automorphism groups of some affine and finite type Artin groups,  Math. Res. Letters. 12 (2005) 321--333.  pdf

 

·      (with J. Meier)  The language of geodesics for Garside groups,  Math. Zeitschrift 248 (2004) 495--509.  pdf

 

·      (with J. Meier and K. Whittlesey)  Bestvina's normal form complex and the homology of Garside groups, Geometriae Dedicata 105 (2004) 171--188. pdf

 

·      The Deligne complex of the 4-strand braid group,  Transactions AMS 356 (2004), 3881--3897.  pdf

 

·      (with D. Peifer)  The K(pi,1) conjecture for the affine braid groups, Commentari Math. Helv. 78 (2003) 584--600.  pdf

 

·      (with A. Lytchak)  Metric characterizations of spherical and Euclidean buildings, Geometry and Topology 5 (2001) 521--550.  pdf

 

·      The Tits conjecture for locally reducible Artin groups, Int. J. of Algebra and Computation 10 (2000), 783--797.  pdf

 

·      (with M. Davis)  When is a Coxeter system determined by its Coxeter group?,  J. London Math. Soc. 61 (2000), 441--461.  pdf

 

·      (with J. Altobelli)  A geometric rational form for Artin groups of FC type,  Geometriae Dedicata 79 (2000), 277--289.  pdf

 

·      Injectivity of the positive monoid for some infinite type Artin groups,  in Geometric Group Theory Down Under, Proceedings of a Special Year in Geometric Group Theory, Canberra, Australia, ed. by J. Cossey, C. Miller, W. Neumann, and M. Shapiro, Walter De Gruyter 1999, 103--111.  pdf

 

·      (with M. Davis and G. Moussong)  Nonpositively curved, piecewise Euclidean structures on hyperbolic manifolds,  Michigan Math. Journal 44 (1997), 201--208.  pdf

 

·      Metric geometry: connections with combinatorics, Proceedings of FPSAC Conference, DIMACS Series in Discrete Mathematics and Theoretical Computer Science 24 (1996), 55--69.  pdf

 

·      (with M. Davis)  Finite K(pi,1)'s for Artin Groups,  in Prospects in Topology, ed. by F. Quinn, Annals of Math Study 138, Princeton University Press (1995), 110--124.  pdf

 

·      (with M. Davis)  The K(pi,1)-problem for hyperplane complements associated to infinite reflection groups,  Journal of the AMS 8 (1995), 597--627.  pdf

 

·      (with M. Davis) The polar dual of a convex polyhedral set in hyperbolic space,  Michigan Math. Journal 42 (1995), 479--509.  pdf

 

·      (with M. Davis)  On the Euler characteristic of a nonpositively curved, piecewise Euclidean manifold,  Pacific Journal of Math. 171 (1995), 117--137.  pdf

 

·      Geodesic automation and growth functions for Artin groups of finite type,  Mathematische Annalen 301 (1995), 307--324.  pdf